# SDR YENA2025111001095

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,727 hours, 694 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 9090120201
- Part serial: A0065949
- Condition: Faulted
- Location: Nr 2
- Part time: 2,727 hours, 500 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1216, SFO-JFK. (ETOPS)  ENG 2 FIRE LOOP B FAULT. APPEARED AND DISAPPEARED SEVERAL TIMES IN FLIGHT BEFORE FINALLY STAYING ON  ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); (RESOLVED ON W/O: 1455881 TASKCARD: NR-00001) UPON INSPECTION OF LOOP 4002WD2 DISCOVERED DIVOTS ALONG AREAS ROUTED BY FIRE BRACKETS AND EDP. R/R LOOP 4002WD2 PER AMM 26-12-17, BITE + ENG RUN GOOD. NO FURTHER FAULTS AT THIS TIME. MDDR CLEAR, MX-4 UPDATED, PLACARD REMOVED.
